Bulletin of the American Mathematical Society

Numerical inverting of matrices of high order

John von Neumann and H. H. Goldstine

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 53, Number 11 (1947), 1021-1099.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183511222

Mathematical Reviews number (MathSciNet)
MR0024235

Zentralblatt MATH identifier
0031.31402

Citation

von Neumann, John; Goldstine, H. H. Numerical inverting of matrices of high order. Bull. Amer. Math. Soc. 53 (1947), no. 11, 1021--1099. http://projecteuclid.org/euclid.bams/1183511222.


Export citation